Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 107, NWS Springfield, MO

June 10, 2009Benton County, Camden County, Hickory County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 10, 2009, 7:09 PM CDT for Benton County, Camden County, Hickory County, Missouri. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 7:09 PM CDT (00:09 UTC)
Expired
Jun 10, 2009, 7:56 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Benton County, MO, Camden County, MO, Hickory County, MO

The radar

The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:25 PM CDTTSTM WND DMG1 S Macks Creek, MOTREE DOWN
Jun 10, 7:25 PM CDTTSTM WND DMGCamdenton, MOTREE DOWN OVER A CAR
Jun 10, 7:25 PM CDTTSTM WND DMGMacks Creek, MO
Jun 10, 7:25 PM CDTNON-TSTM WND GST 50Macks Creek, MO
Jun 10, 7:25 PM CDTNON-TSTM WND DMGCamdenton, MOTREE DOWN OVER A CAR
Jun 10, 7:40 PM CDTTSTM WND DMG1 E Linn Creek, MOTREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 5:15 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3767 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3767 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 110009
TORSGF
MOC015-029-085-110115-
/O.NEW.KSGF.TO.W.0107.090611T0009Z-090611T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL 815 PM CDT.

* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 13 MILES NORTHEAST OF HERMITAGE...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  VILLAGE OF FOUR SEASONS BY 810 PM CDT.
  OSAGE BEACH BY 815 PM CDT.

THE TOWNS OF KNOBBY...CLIMAX SPRINGS...BARNUMTON...PURVIS...HURRICANE
DECK...SUNRISE BEACH AND GREEN BAY TERRACE ARE ALSO IN THE PATH OF
THIS TORNADIC STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3825 9302 3822 9300 3820 9302 3818 9301
      3823 9296 3823 9293 3820 9296 3819 9277
      3822 9274 3821 9265 3817 9264 3817 9261
      3806 9258 3805 9254 3789 9249 3790 9332
      3827 9329 3828 9308
TIME...MOT...LOC 0009Z 258DEG 23KT 3811 9319

$$

FOSTER
3 follow-up statements
000 
WWUS53 KSGF 110036 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT WED JUN 10 2009

MOC085-110046-
/O.CAN.KSGF.TO.W.0107.000000T0000Z-090611T0115Z/
HICKORY MO-
736 PM CDT WED JUN 10 2009

...THE TORNADO WARNING FOR NORTHEASTERN HICKORY COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3825 9302 3822 9300 3818 9301 3823 9296
      3823 9293 3820 9296 3819 9277 3822 9274
      3821 9265 3817 9264 3817 9261 3806 9258
      3805 9254 3805 9307 3827 9329 3828 9308
TIME...MOT...LOC 0036Z 258DEG 23KT 3814 9298

$$

MOC015-029-110115-
/O.CON.KSGF.TO.W.0107.000000T0000Z-090611T0115Z/
CAMDEN MO-BENTON MO-
736 PM CDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN
CAMDEN AND SOUTHEASTERN BENTON COUNTIES...

AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR BARNUMTON...OR 16 MILES NORTHWEST OF
CAMDENTON...MOVING EAST AT 25 MPH.

THIS TORNADO WILL BE NEAR...
  VILLAGE OF FOUR SEASONS BY 810 PM CDT.
  OSAGE BEACH BY 815 PM CDT.

THE TOWNS OF PURVIS...HURRICANE DECK...SUNRISE BEACH AND GREEN BAY
TERRACE ARE IN THE PATH OF THIS TORNADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3825 9302 3822 9300 3818 9301 3823 9296
      3823 9293 3820 9296 3819 9277 3822 9274
      3821 9265 3817 9264 3817 9261 3806 9258
      3805 9254 3805 9307 3827 9329 3828 9308
TIME...MOT...LOC 0036Z 258DEG 23KT 3814 9298

$$

FOSTER
000 
WWUS53 KSGF 110042
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT WED JUN 10 2009

MOC015-110052-
/O.CAN.KSGF.TO.W.0107.000000T0000Z-090611T0115Z/
BENTON MO-
742 PM CDT WED JUN 10 2009

...THE TORNADO WARNING FOR SOUTHEASTERN BENTON COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3825 9302 3818 9301 3823 9296 3823 9294
      3820 9296 3819 9277 3822 9274 3821 9265
      3817 9264 3817 9261 3806 9258 3805 9256
      3805 9306 3827 9308
TIME...MOT...LOC 0042Z 254DEG 27KT 3817 9289

$$

MOC029-110115-
/O.CON.KSGF.TO.W.0107.000000T0000Z-090611T0115Z/
CAMDEN MO-
742 PM CDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHERN
CAMDEN COUNTY...

AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR PURVIS...OR 14 MILES NORTHWEST OF
CAMDENTON...MOVING EAST AT 30 MPH.

THIS TORNADO WILL BE NEAR...
  VILLAGE OF FOUR SEASONS BY 800 PM CDT.
  OSAGE BEACH BY 810 PM CDT.

THE TOWNS OF PURVIS...HURRICANE DECK AND SUNRISE BEACH ARE IN THE
PATH OF THIS TORNADO.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE 
DAMAGING HAIL UP TO HALF DOLLAR SIZE...AND DESTRUCTIVE STRAIGHT LINE 
WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3825 9302 3818 9301 3823 9296 3823 9294
      3820 9296 3819 9277 3822 9274 3821 9265
      3817 9264 3817 9261 3806 9258 3805 9256
      3805 9306 3827 9308
TIME...MOT...LOC 0042Z 254DEG 27KT 3817 9289

$$

GAGAN
000 
WWUS53 KSGF 110056
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT WED JUN 10 2009

MOC029-110106-
/O.CAN.KSGF.TO.W.0107.000000T0000Z-090611T0115Z/
CAMDEN MO-
756 PM CDT WED JUN 10 2009

...THE TORNADO WARNING FOR NORTHERN CAMDEN COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3825 9302 3818 9301 3823 9296 3823 9294
      3820 9296 3819 9277 3822 9274 3821 9265
      3817 9264 3817 9261 3806 9258 3805 9256
      3805 9306 3827 9308
TIME...MOT...LOC 0056Z 254DEG 27KT 3820 9276

$$

FOSTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 10, 2:22 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jun 10, 2:22 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 PM CDT WED JUN 10 2009

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONTINUED CONVECTIVE
PRECIPITATION CHANCES...SEVERE CHANCES THIS AFTERNOON/EVENING AND
FLOODING POTENTIAL.

PERSISTENT SUBTROPICAL UPPER PATTERN FROM THE WEST/SOUTHWEST WILL
REMAIN OVER THE AREA AGAIN THIS AFTERNOON AND TONIGHT. A STRONG
SHORTWAVE EMBEDDED WITHIN THIS UPPER FLOW WAS LIFTING NORTHEAST
OUT OF NEW MEXICO INTO SOUTHERN COLORADO/WESTERN KANSAS AND THE
TEXAS/OKLAHOMA PANHANDLE REGION. MEANWHILE AT THE SURFACE...A
NEARLY STATIONARY BOUNDARY WAS LOCATED FROM JUST NORTH OF JLN TO
NEAR AIZ WITHIN THE CWA. THE AREA SOUTH OF THE FRONT HAS BEEN
MOSTLY SUNNY THROUGH THE MORNING WITH DEWPOINTS IN THE LOW TO MID
70S AND TEMPERATURES INTO THE LOW TO MID 80S. THIS HAS ALLOWED
SURFACE BASED CAPES TO CLIMB INTO THE 4500 J/KG AREA WITH LITTLE
TO NO CIN. COULD SEE CONVECTION DEVELOP WITHIN THE NEXT HOUR OR
TWO ALONG THE BOUNDARY HOWEVER MOST OF THE CONVECTION WILL OCCUR
LATER THIS AFTERNOON AND TONIGHT AS SHORTWAVE ENERGY BEGINS TO
MOVE INTO THE REGION FROM THE SOUTHWEST.

MODELS HAVING A DIFFICULT TIME WITH PRECIPITATION AMOUNTS/COVERAGE
WITH THIS SYSTEM TONIGHT. PREFER THE NAM AND LOCALLY RUN WRFNMM
WHICH BRING HEAVIEST PRECIPITATION ALONG THE FRONT FROM LATE
AFTERNOON INTO TONIGHT. HAVE INITIALLY PEGGED THIS AREA WITH THE
HIGHEST POPS AND QPF. THIS AREA ALSO RECEIVED SOME OF THE
HEAVIEST RAIN FROM YESTERDAY/LAST NIGHTS PRECIPITATION AND HAVE
ALREADY SENT OUT A FLASH FLOOD WATCH FROM 5 PM THROUGH 7 AM THU.
GIVEN THE INSTABILITY AND SHEAR WOULD ALSO EXPECT SOME SEVERE
WEATHER THIS EVENING AS THE SHORTWAVE MOVES IN. LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES ALL
POSSIBLE...ESPECIALLY IN SOUTHWESTERN CWA.

BOUNDARY WILL PUSH SOUTHEAST THROUGH THE AREA ON THURSDAY WITH
HIGHEST POPS SHIFTING SOUTHEAST ACROSS THE AREA THROUGH THE DAY.
BOUNDARY SHOULD PUSH SOUTH OF THE AREA ON THURSDAY NIGHT...BUT
WILL LIKELY HANG UP OVER ARKANSAS. FRONT WILL BEGIN TO LIFT BACK
TO THE NORTH OVER THE WEEKEND AS UPPER RIDGE BEGINS TO BUILD
NORTH. THIS WILL BRING BETTER THUNDERSTORM CHANCES BACK INTO THE
FORECAST AREA.

FOR THE EXTENDED PERIOD (SAT THROUGH WED)...

WESTERLY FLOW WILL CONTINUE AT THE ONSET OF THE EXTENDED PERIOD AND
WILL KEEP THREAT OF THUNDERSTORM ACTIVITY IN THE FORECAST.  SEVERAL
SHORTWAVES WILL MOVE THROUGH FROM SATURDAY INTO MONDAY WITH A
FRONTAL BOUNDARY REMAINING IN THE VICINITY.  BY TUESDAY INTO
WEDNESDAY...UPPER RIDGE AXIS WILL DEVELOP EASTWARD OVER THE
MISSISSIPPI VALLEY REGION WHICH SHOULD KEEP THUNDERSTORM CHANCES TO
THE NORTH OF THE AREA IN ADDITION TO BRINGING WARMER TEMPERATURES TO
THE AREA.

LINDENBERG

&&

.AVIATION...

VFR CONDITIONS WILL CONTINUE MUCH OF THIS AFTERNOON BUT THUNDERSTORMS
WILL INCREASE DURING THE MID AND LATE AFTERNOON. SCATTERED TO
BROKEN CUMULUS WILL DEVELOP AS THE AFTERNOON PROGRESSES. EXPECT A
LARGE COMPLEX OF THUNDERSTORMS TO IMPACT THE AREA LATE THIS
AFTERNOON INTO THE THIS EVENING BRINGING GUSTY WINDS AND PERIODS
OF MVFR CONDITIONS. SEVERE STORMS WITH DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR MOZ055>058-066>071-077>081-083-088-089-093-101.

KS...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 10, 1:00 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT WED JUN 10 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...
   LARGE HAIL TO THE SIZE OF GOLF BALLS.
   DAMAGING WINDS IN EXCESS OF 60 MPH.
   LOCALIZED FLASH FLOODING.
   AND POSSIBLY ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH 4 PM MAINLY
  FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THUNDERSTORMS WILL
  INCREASE IN COVERAGE FROM WEST TO EAST ACROSS THE OUTLOOK AREA
 FROM MID AFTERNOON INTO THIS EVENING.

  DISCUSSION:

 STRONG INSTABILITY AND MODERATE WIND SHEAR WILL INTERACT WITH A
 NEARLY STALLED FRONTAL BOUNDARY ACROSS THE REGION TO GENERATE
 ANOTHER ROUND OF THUNDERSTORMS LATER TODAY AND TONIGHT. WHILE
 ISOLATED TO SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON...THUNDERSTORMS
 WILL INCREASE IN COVERAGE FROM MID AFTERNOON INTO THIS EVENING
 AS AN UPPER LEVEL DISTURBANCE APPROACHES. SUPERCELL THUNDERSTORMS
 WILL BE POSSIBLE. A THUNDERSTORM COMPLEX WILL SPREAD ACROSS THE
 OZARKS THIS EVENING BRINGING THE POTENTIAL OF SEVERE WEATHER AND
 FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH EARLY
 MONDAY AS A FRONT LIFTS BACK TO THE NORTH.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON
 INTO THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jun 10, 6:05 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             1 NE OAKTON             37.47N 94.34W
06/10/2009  E0.88 INCH       BARTON             MO   EMERGENCY MNGR

            POSSIBLE WALL CLOUD WITH ROTATION AS WELL

&&

GAGAN
Local storm report, Jun 10, 6:17 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TORNADO          3 SE HARWOOD            37.93N 94.12W
06/10/2009                   VERNON             MO   TRAINED SPOTTER

            TORNADO TOUCHING DOWN AND LIFTING REPEATEDLY

&&

KARDELL
Local storm report, Jun 10, 6:20 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             TABERVILLE              38.01N 93.99W
06/10/2009  E1.50 INCH       ST. CLAIR          MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Jun 10, 6:21 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     5 N GRAVOIS MILLS       38.38N 92.83W
06/10/2009                   MORGAN             MO   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH FUNNEL...GOOD INFLOW NOTED

&&

GAGAN
Local storm report, Jun 10, 6:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND DMG     VISTA                   37.99N 93.66W
06/10/2009                   ST. CLAIR          MO   LAW ENFORCEMENT

            ESTIMATED 65 MPH WINDS DOWNED LIMBS. QUARTER SIZE HAIL IS
            ALSO REPORTED.

&&

SRUNNELS
Local storm report, Jun 10, 7:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          MOUNTAIN VIEW           37.00N 91.70W
06/10/2009                   HOWELL             MO   PUBLIC

            TORNADO REPORTED BY PUBLIC CROSSED HIGHWAY 17 NEAR
            MOUNTAIN VIEW. DEBRIS WAS REPORTED WITH TORNADO.

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:01 PM CDTTornado WarningSGFPhelps59 min
Jun 10, 7:04 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Hickory, Laclede, Polk and 2 more46 min
Jun 10, 7:10 PM CDTTornado WarningSGFMaries35 min
Jun 10, 7:14 PM CDTTornado WarningSGFMorgan40 min
Jun 10, 7:27 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski63 min
Jun 10, 7:34 PM CDTFlash Flood WarningSGFBenton, Camden, Dent, Laclede, Maries, Miller and 5 more4 hr
Jun 10, 7:38 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller, Morgan, Pulaski and 3 more47 min
Jun 10, 7:41 PM CDTRiver Flood WarningSGFVernon37 hr
Jun 10, 7:41 PM CDTRiver Flood WarningSGFCedar13 hr
Jun 10, 7:42 PM CDTTornado WarningSGFMaries, Phelps30 min
Jun 10, 7:52 PM CDTTornado WarningSGFMaries, Miller26 min
Jun 10, 8:01 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski, Shannon and 1 more59 min
Jun 10, 9:10 PM CDTRiver Flood WarningSGFPulaski24 hr
Jun 10, 9:39 PM CDTAreal Flood WarningSGFBarton12 hr
Jun 10, 11:48 PM CDTAreal Flood WarningSGFBenton, Camden, Dent, Laclede, Maries, Miller and 5 more9 hr
Jun 11, 6:40 PM CDTFlash Flood WatchSGFBarry, Barton, Christian, Dade, Dallas, Douglas and 17 more21 hr

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.